# SDR ASAA2014010912460

- Difficulty date: January 9, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 64,895 hours, 42,511 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 652072298
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR FORWARD FRAME IS CRACKED AT LOWER STOP FITTING, ACFT GROUNDED. R & R FWD CARGO DOOR CUT OUT FWD FRAME IAW SRM 51-40-02-0G-0-PAR-7D.
